English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51296/86412 (59%)
Visitors : 8175566      Online Users : 38
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20714


    Title: An identity for the conditional expectations of functions of adjacent order statistics
    Authors: 吳忠武;Wu, Jong-wuu;歐陽良裕;Ouyang, Liang-yuh
    Contributors: 淡江大學統計學系
    Date: 1998-06-01
    Issue Date: 2009-11-30 12:57:29 (UTC+8)
    Publisher: New Delhi: TARU Publications
    Abstract: An identity for the conditional expectation of the general functions of adjacent order statistics is given, which is valid in a class of conditional probability distributions. Corresponding characterization results are indicated. In addition, we also mention the related results of Kamps and Mattner (1993).
    Relation: Journal of interdisciplinary mathematics 1(2-3), pp.149-159
    DOI: 10.1080/09720502.1998.10700250
    Appears in Collections:[管理科學學系暨研究所] 期刊論文
    [統計學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback